# SDR KBMA119540

- Difficulty date: August 12, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 806966
- Condition: Clogged
- Location: Hyd System
- Part time: 792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FILTER IS CLOGGING.  REMOVED AND REPLACED WITH NEW FILTER.
